# SDR GTIA2019102194712

- Difficulty date: October 19, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N602NK
- Make and model: Airbus A320-232
- Aircraft serial: 4264
- Aircraft time: 36,752 hours, 16,906 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Line
- Condition: Damaged
- Location: Hyd Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

HYD ENG 1 G PUMP LOW PRESSURE-FOUND LINE ( FLEXIBLE HOSE 2766GM ) DAMAGED, LEADING TO DRAINING G SYS COMPLETLY CAUSING FAULT. R/R FLEXIBLE HOSE LINE 2766GM. OPS CHECK LEAK CHECK GOOD. NO FAULTS PRESENT. REF AMM 32-31-39; 29-00-00; 71-00-00; TSM 29-11-00-810-055B. A/C OK FOR SVC
